Massive pulmonary embolism and acute renal failure in a patient with systemic lupus erythematosus and secondary antiphospholipid syndrome: A case report
Özet
A 50 year old, previously healthy woman came to our attention with high fever, arthralgia and oliguria. Serological tests were positive for antinuclear antibodies, anti-double-stranded-DNA antibodies and cardiolipin antibodies. Renal histology indicated diffuse proliferative lupus nephritis. Three days after the hospitalisation, the patient developed massive pulmonary embolism and dialysis-dependent acute renal failure, for which she was dialysed. Heparin 1000 U/hour (7 days), methylprednisolone (1000 mg/day for 3 days) and cyclophosphamide (500 mg for one day) were administered. This therapy led to a dramatic improvement of renal and pulmonary functions and, consequently, treatment with hemodialysis could be stopped after 3 weeks. This case illustrates an uncommon manifestation of systemic lupus erythematosus associated with antiphospholipid syndrome.
Atıf için künye
Cetinkaya, R., Odabas, A., Selcuk, Y., Karakuzu, A., Varoglu, E., Ak, C., & Bilen, H. (2002). Massive pulmonary embolism and acute renal failure in a patient with systemic lupus erythematosus and secondary antiphospholipid syndrome: A case report. PAIN CLINIC, 14(1), 89–91. https://doi.org/10.1163/156856902760189241
BibTeX
@article{cetinkaya2002-228704,
author = {Cetinkaya, R and Odabas, AR and Selcuk, Y and Karakuzu, A and Varoglu, E and Ak, C and Bilen, Habib},
title = {Massive pulmonary embolism and acute renal failure in a patient with systemic lupus erythematosus and secondary antiphospholipid syndrome: A case report},
journal = {PAIN CLINIC},
year = {2002},
volume = {14},
number = {1},
pages = {89--91},
issn = {0169-1112},
doi = {10.1163/156856902760189241},
url = {https://akademik.atauni.edu.tr/yayinlar/228704-massive-pulmonary-embolism-and-acute-renal-failure-in-a-patient-with-systemic}
}